An integral operator on the classes \(\mathcal{S}^{\ast}(\alpha )\) and \(\mathcal{CVH}(\beta )\)

Nicoleta Ularu, Nicoleta Breaz


The purpose of this paper is to study some properties related to convexity order and coefficients estimation for a general integral operator. We find the convexity order for this operator, using the analytic functions from the class of starlike functions of order \(\alpha\) and from the class \(\mathcal{CVH}(\beta)\) and also we estimate the first two coefficients for functions obtained by this operator applied on the class \(\mathcal{CVH}(\beta)\).

Full Text:



Acu, M., Owa, S., Convex functions associated with some hyperbola, J. Approx. Theory Appl. 1 (1) (2005), 37–40.

Breaz, N., Breaz, D., Acu, M., Some properties for an integral operator on the (mathcal{CVH}(beta))-class , IJOPCA 2 (1) (2010), 53–58.

Pescar, V., The univalence of an integral operator, Gen. Math. 19 (4) (2011), 69–74.

Robertson, M. S., Certain classes of starlike functions, Michigan Math. J. 76 (1) (1954), 755–758.

Ularu, N., Convexity properties for an integral operator, Acta Univ. Apulensis Math. Inform. 27 (2011), 115–120.

Data publikacji: 2015-07-15 00:00:00
Data złożenia artykułu: 2016-01-12 12:52:40


Total abstract view - 227
Downloads (from 2020-06-17) - PDF - 43



  • There are currently no refbacks.

Copyright (c) 2016 Nicoleta Ularu, Nicoleta Breaz